On the images of Sobolev spaces under the Schrodinger semigroup

C, Siva ramakrishnan and D, Sukumar and D, Venku Naidu (2019) On the images of Sobolev spaces under the Schrodinger semigroup. Advances in Pure and Applied Mathematics, 10 (1). pp. 65-79. ISSN 1867-1152

Full text not available from this repository. (Request a copy)


In this article, we consider the Schrodinger semigroup for the Laplacian Delta on R-n, and characterize the image of a Sobolev space in L-2(R-n, e(u2) du) under this semigroup as weighted Bergman space (up to equivalence of norms). Also we have a similar characterization for Hermite Sobolev spaces under the Schrodinger semigroup associated to the Hermite operator H on R-n.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Item Type: Article
Uncontrolled Keywords: Bargmann transform, Schrodinger semigroup, weighted Bergman space, Sobolev space, holomorphic Sobolev space
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 18 Jan 2019 05:34
Last Modified: 18 Jan 2019 05:34
URI: http://raiith.iith.ac.in/id/eprint/4732
Publisher URL: http://doi.org/10.1515/apam-2016-0116
OA policy: http://www.sherpa.ac.uk/romeo/issn/1867-1152/
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 4732 Statistics for this ePrint Item